DSpace Repository

An efficient semi-analytical technique to solve multi-dimensional Burgers’ equation

Show simple item record

dc.contributor.author Kumar, Rajesh
dc.date.accessioned 2025-02-12T08:56:17Z
dc.date.available 2025-02-12T08:56:17Z
dc.date.issued 2023-12
dc.identifier.uri https://link.springer.com/article/10.1007/s40314-023-02512-6
dc.identifier.uri http://dspace.bits-pilani.ac.in:8080/jspui/handle/123456789/17612
dc.description.abstract The work of this paper is motivated by the recently published article (Zeidan et al., Math Methods Appl Sci 43(5):2171–2188, 2020) in which the authors have discussed the Adomian decomposition method (ADM) to solve one dimensional Burgers’ equation in viscous and inviscid forms. Here, we propose an effective and efficient semi-analytical method named variational iteration method (VIM) (He, Int J Non-linear Mech 34(4):699–708, 1999) to solve the Burgers’ equations considered in Zeidan et al. (Math Methods Appl Sci 43(5):2171–2188, 2020). The novelty of the proposed scheme over ADM is proven by comparing the truncated series solutions and presented in the form of graphs and error tables. In addition to this, VIM is extended to solve 2D, 3D, and systems of Burgers’ equations. Thanks to the scheme, closed-form solutions are obtained in most of the cases. The convergence analysis is also investigated for all the test problems. en_US
dc.language.iso en en_US
dc.publisher Springer en_US
dc.subject Mathematics en_US
dc.subject Burgers' equation en_US
dc.subject Adomian decomposition method (ADM) en_US
dc.subject Variational iteration method (VIM) en_US
dc.title An efficient semi-analytical technique to solve multi-dimensional Burgers’ equation en_US
dc.type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account